Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Euclidean Jordan Algebras with Strongly Regular Graphs
Publication

Euclidean Jordan Algebras with Strongly Regular Graphs

Title
Euclidean Jordan Algebras with Strongly Regular Graphs
Type
Article in International Scientific Journal
Year
2004
Authors
Domingos Moreira Cardoso
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Luís Almeida Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Journal
Vol. 120
Pages: 881-894
ISSN: 1072-3374
Publisher: Springer Nature
Indexing
Crossref
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics
Other information
Authenticus ID: P-00H-J7Q
Language: English
Type (Professor's evaluation): Scientific
Contact: http://www.springerlink.com/
No. of pages: 14
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Representação Quadrática de uma Álgebra de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Technical Report
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Technical Report
Luís Almeida Vieira; Domingos Moreira Cardoso
On the optimal parameter of a self-concordant barrier over a symmetric cone (2006)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira
A short proof of the Newton-Kantarovich theorem (2008)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira

Of the same journal

Profinite groups associated with weakly primitive substitutions (2007)
Article in International Scientific Journal
Almeida, J
On Constrained Impulsive Control Problems: Controlling System Jumps (2010)
Article in International Scientific Journal
Aram Arutyunov; Dmitry Karamzin; F. Lobo Pereira
On constrained impulsive control problems (2010)
Article in International Scientific Journal
Arutyunov, AV; Karamzin, DY; Pereira, FL
Complexity of the identity checking problem for finite semigroups (2009)
Article in International Scientific Journal
Almeida, J; Volkov, MV; Goldberg, SV

See all (6)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-07 00:30:44 | Reports Portal